Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news roobie

Posted by ladyofthelamp on November 9, 2004, at 9:39:24

In reply to Re: Effexor withdrawal - very bad news, posted by roobie on November 9, 2004, at 5:44:02

I too was only on 75mg and yep spots and bumps under my skin on my face which i have never had before even in my teens.I think effexor messes up your hormones if you are a woman as i do not really have a sex drive and do not feel sexy very much.I too am more sarcastic now i am withdrawing and a bit overcritical but hope this will go soon.The best bit for me is i have my sense of humour back at last.I don't think i had a really good laugh in the 4 years i was taking effexor.The oddest thing is i have suddenly started fancying men who are going bald or thinning quite a bit in the last week or so!!!!Got a real thing for them at the moment.What's that all about then!!!!????.Any one beat that for a silly side effect of effexor withdrawal???


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ladyofthelamp thread:1016
URL: http://www.dr-bob.org/babble/20041108/msgs/413756.html